I had got my periods last week, which was a normal menstrual cycle. Suddenly, yesterday night (a week later) I woke up to a very heavy vaginal bleeding while last night I slept without any such problem. Last week I also had an i-pill.
Please guide me to what exactly it is?
Welcome to icliniq.com.
Consult an obstetrician and gynaecologist online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
What do you exactly mean by withdrawal effects? Also what are the other possible causes? Should I go for any medication urgently to forcefully stop the bleeding?
Welcome back to icliniq.com.
Revert back to an obstetrician and gynaecologist online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Query: Hi doctor, How can pregnancy be avoided completely without the help of condoms? Read Full »
Query: Hello doctor, I had sex yesterday afternoon. It was on the 14th day of my menstrual cycle. It was a protected sex. My partner used a condom and ejaculated inside it. Now, I am confused whether to take an emergency contraceptive pill or not. I personally do not want to take one because I am worried... Read Full »
Query: Hello doctor, I had foreplay with my partner yesterday. We both were having some fun. He actually inserted a finger into my vagina though not deep. He was not sure if he had touched his precum or not. Also, his penis touched my vagina two to three times though he never inserted. Should I take an I-p... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now